# SDR DALA2017071505522

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5240 · Service Doors
- Part: Lug
- Condition: Cracked
- Location: R4 Door Gate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR UPPER GATE ACTUATION ROD ATTACHING LUG CRACKED AT BOLT HOLE.  REMOVED AND REPLACED THE GATE IAW AMM 52-11.
